Alert archive / Wisconsin / Flash Flood Watches in 2016

Flash Flood Watch 7, NWS La Crosse, WI

August 24, 2016Crawford County, Richland County, Vernon County, Wisconsin

NWS La Crosse, WI issued this flash flood watch at Aug 24, 2016, 1:26 AM CDT for Crawford County, Richland County, Vernon County, Wisconsin. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2016, 1:26 AM CDT (06:26 UTC)
Expired
Aug 24, 2016, 9:10 AM CDT
In force
8 hr
Issued by
NWS La Crosse, WI
Flood severity
None

Counties Crawford County, WI, Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 60 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WGUS63 KARX 240626
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
126 AM CDT WED AUG 24 2016

...FLASH FLOODING POSSIBLE THIS MORNING...

.HEAVY RAINFALL WILL CONTINUE THIS MORNING WITH AN ADDITIONAL 2 TO
3 INCHES OF RAINFALL POSSIBLE. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE. BE READY TO MOVE TO HIGHER GROUND SHOULD FLASH FLOODING
DEVELOP. 

WIZ053>055-241430-
/O.NEW.KARX.FF.A.0007.160824T0626Z-160824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-CRAWFORD-RICHLAND-
INCLUDING THE CITIES OF...VIROQUA...PRAIRIE DU CHIEN...
RICHLAND CENTER
126 AM CDT WED AUG 24 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST WISCONSIN... 
  INCLUDING THE FOLLOWING AREAS...CRAWFORD...RICHLAND AND 
  VERNON. 

* UNTIL NOON CDT TODAY

* THUNDERSTORMS WITH HEAVY RAINFALL OF 2 TO 3 INCHES...LOCALLY
  HIGHER AMOUNTS POSSIBLE. 

* BE ESPECIALLY CAUTIOUS AT NIGHT WHEN ITS HARDER TO RECOGNIZE
  FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WETENKAMP
2 follow-up statements
143 
WGUS63 KARX 241223
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
723 AM CDT WED AUG 24 2016

...FLASH FLOODING THIS MORNING...

.HEAVY RAINFALL OVERNIGHT HAS LED TO FLASH FLOODING...INCLUDING
MUDSLIDES ACROSS CRAWFORD AND RICHLAND COUNTIES. FLOODING IS
OCCURRING ALONG PORTIONS OF THE KICKAPOO RIVER.

WIZ053>055-241700-
/O.CON.KARX.FF.A.0007.000000T0000Z-160824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-CRAWFORD-RICHLAND-
INCLUDING THE CITIES OF...VIROQUA...PRAIRIE DU CHIEN...
RICHLAND CENTER
723 AM CDT WED AUG 24 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD...RICHLAND AND VERNON. 

* UNTIL NOON CDT TODAY

* HEAVY RAIN HAS LED TO FLASH FLOODING THIS MORNING. 

* AVOID AREAS OF HIGH WATER. WATCH OUR FOR DEBRIS OVER ROADWAYS
  FROM MUDSLIDES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER ATTEMPT TO CROSS FLOOD WATERS BY VEHICLE OR ON FOOT. TURN
AROUND DON'T DROWN! 

&&

$$

WETENKAMP
813 
WGUS63 KARX 241410
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
910 AM CDT WED AUG 24 2016

...FLASH FLOOD WATCH CANCELED...FLOODING FROM LAST NIGHTS RAIN
CONTINUES FOR PARTS OF THE AREA...

.THE THREAT FOR ADDITIONAL HEAVY RAINS THIS MORNING HAS MOVED OUT
OF THE AREA...THUS THE FLASH FLOOD WATCH THAT WAS IN EFFECT UNTIL
NOON HAS BEEN CANCELED.

HOWEVER...SOME FLOODING AND MUDSLIDES FROM THE RAINS OF TUESDAY
EVENING AND THE OVERNIGHT HOURS CONTINUE OVER PARTS OF CRAWFORD
AND RICHLAND COUNTIES. IF TRAVELING IN THESE AREAS THIS
MORNING...REMAIN ALERT FOR MUDSLIDES AND DAMAGED OR CLOSED ROADS.
DO NOT DRIVE THROUGH AREAS WERE WATER COVERS THE ROAD!

WIZ053>055-241515-
/O.CAN.KARX.FF.A.0007.000000T0000Z-160824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-CRAWFORD-RICHLAND-
INCLUDING THE CITIES OF...VIROQUA...PRAIRIE DU CHIEN...
RICHLAND CENTER
910 AM CDT WED AUG 24 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST WISCONSIN HAS
BEEN CANCELLED. 

THE THREAT OF ADDITIONAL HEAVY RAINS THIS MORNING HAS ENDED...THUS
THE FLASH FLOOD WATCH THAT WAS IN EFFECT UNTIL NOON HAS BEEN
CANCELED.  

A FLOOD WARNING REMAINS IN EFFECT FOR PARTS OF CRAWFORD AND
RICHLAND COUNTIES. HEAVY RAINS OF TUESDAY EVENING AND THE
OVERNIGHT HOURS IN THESE AREAS HAVE PRODUCED MUDSLIDES...ROAD
DAMAGE AND SOME FLOODING ON LOCAL CREEKS AND STREAMS. DO NOT
DRIVE THROUGH AREAS WERE WATER COVERS THE ROAD!

$$
RRS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 24, 12:30 AM CDT, 56 minutes earlier.

Area forecast discussion, Aug 24, 12:30 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1230 AM CDT WED AUG 24 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 322 PM CDT Tue Aug 23 2016

Latest water vapor satellite imagery indicates closed upper level
low over southern Saskatchewan Canada and upper level ridge over
the Upper Midwest. Shortwave trough embedded in southwesterly flow
aloft over southeast South Dakota is producing a small complex of
convection over northwest Iowa/southwest Minnesota per latest
mosaic radar.

Tonight...The 23.12z GFS/NAM/ECMWF lift shortwave trough
northeastward into southern Minnesota...however the deterministic
models show slight differences on how far north shortwave trough
moves tonight. This will have impacts on movement/placement of
convective complex over northwest Iowa/southwest Minnesota into
the forecast area this evening into tonight. The latest SPC
mesoanalysis shows the upwind propagating vectors west to
southeast across much of southern Minnesota and Iowa. This would
track the main complex into northern/central Iowa and potentially
the deeper moisture/heavy rain threat across northeast Iowa and
possibly far southeast Minnesota. Some of the latest cams/hi-
resolution models suggest the complex to track across northern
Iowa or Minnesota/Iowa border into central Iowa overnight. With
slight differences between the cams/hi resolution models outcome
of track/placement of complex...confidence is not high yet where
heavy rain threat will occur at...however at this time heavy rain
threat may be focus over northeast Iowa/far southeast Minnesota
this evening/tonight. The 23.12z GFS/NAM/ECMWF indicate enough
lift/forcing in association with shortwave trough moving north
into southern Minnesota and western Wisconsin this evening into
tonight will produce showers/thunderstorms north of the main
complex of convection across southern Minnesota and western
Wisconsin. Will continue trend of likely precipitation chances
across the forecast area.

Severe threat looks to be minimal this evening/Wednesday morning...as
the 23.18 RAP suggest 0-3km 20-25 knots across parts of northeast
Iowa and southeast Minnesota this evening and instability rapidly
diminishes across forecast area after 03z Wednesday. A few of the
thunderstorms may be strong and produce gusty winds into Wednesday
morning.

Shortwave trough/surface features move south and east of forecast
area Wednesday evening. The 23.12z NAM is slower in movement of
surface cold front...than the 23.12z GFS/ECMWF. The 23.12z NAM
develops scattered convection across parts of northeast Iowa and
southwest Wisconsin along surface cold front with GFS/ECMWF
further south and out of forecast area. Will continue with the
faster/further south and east 23.12z GFS/ECMWF solution of cold
front. This would result in the forecast area to remain dry
Wednesday evening.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 322 PM CDT Tue Aug 23 2016

Surface ridge builds into the Upper Midwest Wednesday night into
Friday. The 23.12z GFS/NAM/ECMWF show cooler airmass to advect
into the forecast area under the surface ridge and allows for
slightly cooler than normal temperatures Thursday into friday. Fog
formation in river valleys is possible with the most likely
occurrence will be Thursday night into Friday morning...where the
latest 23.12z GFS/NAM bufkit soundings indicate deeper light
winds.

Main forecast concern are precipitation chances Friday night
through Monday. Surface high pressure will begin to shift eastward
out of the region Friday night as an upper level trough ejects out
of the Northern High Plains. GFS/ECMWF in fairly good agreement
with this feature as it moves into the Upper Mississippi River
Valley region, with only slight differences in placement and
timing. Ample low to mid level warm air advection/isentropic lift
along with modest moisture transport should provide enough forcing
for at least scattered, possibly widespread showers and
thunderstorms across the region on Saturday. The 23.12z GFS brings
PWAT values around 1.5 inches into the region...locally heavy rain
may become an issue. Still too soon to determine threat for severe
weather. Shear looks rather impressive...but instability is modest
at best. Once the upper level trough clears the region...main flow
becomes more zonal with weak disturbances bringing small chances
for showers and storms near the region early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1231 AM CDT Wed Aug 24 2016

Showers and storms continue to work across the region but will
gradually fade the next few hours, allowing for lower stratus to
develop in their wake. For the moment, continue to expect ceilings
to lower to MVFR at LSE and likely IFR for RST, but confidence in
how long those lower ceilings stick around today remains low.
Should see quick improvement into the afternoon as a cold front
arrives and much drier air sweeps across the area.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DTJ
LONG TERM...DTJ
AVIATION...Lawrence
Hazardous weather outlook, Aug 23, 3:01 PM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
301 PM CDT TUE AUG 23 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-034-
041>044-053>055-061-241100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
301 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT.
A FEW OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND LOCALLY
HEAVY RAINFALL...MAINLY ACROSS SOUTHEAST MINNESOTA AND NORTHEAST
IOWA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER
FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION IS NOT ANTICIPATED TONIGHT. RAINFALL REPORTS WOULD BE
APPRECIATED TONIGHT AND WEDNESDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ032-033-241100-
BUFFALO-TREMPEALEAU-
301 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF WEST CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

FLOODING CONTINUES ALONG PORTIONS OF THE TREMPEALEAU RIVER
THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW OF THE STORMS
MAY BE STRONG THIS EVENING WITH GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER
FRIDAY NIGHT INTO TUESDAY. SEVERE WEATHER IS NOT EXPECTED WITH ANY
OF THE STORMS ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE
SEVERE THREAT WITH ANY OF THE FRIDAY NIGHT THROUGH TUESDAY
STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION IS NOT ANTICIPATED TONIGHT. RAINFALL REPORTS WOULD BE
APPRECIATED TONIGHT AND WEDNESDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS/BOYNE

In the hours before

Local storm report, Aug 23, 11:39 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     FLASH FLOOD      1 S DECORAH             43.29N 91.79W
08/23/2016                   WINNESHIEK         IA   911 CALL CENTER

            WATER FLOODED CAR IN OLD WALMART PARKING LOT ON SOUTH
            SIDE OF TOWN

1138 PM     FLASH FLOOD      3 ESE DECORAH           43.29N 91.74W
08/23/2016                   WINNESHIEK         IA   911 CALL CENTER

            HOMES ALONG CEDAR VALLEY ROAD OUTSIDE OF FREEPORT MAY
            NEED TO BE EVACUATED WITH RISING WATER.

&&

SHEA
Local storm report, Aug 23, 11:41 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      FORT ATKINSON           43.14N 91.93W
08/23/2016                   WINNESHIEK         IA   911 CALL CENTER

            ROGERS CREEK FLOODING AND OTHER AREA SECONDARY ROADS
            BECOMING FLOODED.

&&

SHEA
Local storm report, Aug 23, 11:49 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1149 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      3 E DECORAH             43.31N 91.73W
08/23/2016                   WINNESHIEK         IA   911 CALL CENTER

            RIVER ROAD CLOSED NEAR FREEPORT DUE TO RISING WATER

&&

SHEA
Local storm report, Aug 24, 12:00 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLOOD            BASSETT                 43.06N 92.52W
08/23/2016                   CHICKASAW          IA   OFFICIAL NWS OBS

            FLOODING ALONG BEAVER CREEK AROUND BASSETT - CRESTED
            SHORTLY BEFORE MIDNIGHT ABOUT FOOT ABOVE FLOOD STAGE

&&

SHEA
Local storm report, Aug 24, 12:51 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1251 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      2 N RICEVILLE           43.39N 92.55W
08/24/2016                   MITCHELL           IA   PUBLIC

            WATER OVER ADDISON ROAD. ESTIMATED 3 INCHES
            OF RAIN SO FAR.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Aug 24, 1:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
121 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       3 S DORCHESTER          43.42N 91.51W
08/24/2016  M4.41 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION 3 S DORCHESTER /DCHI4R2/.

1245 AM     HEAVY RAIN       2 SSE BASSETT           43.03N 92.50W
08/24/2016  M3.68 INCH       CHICKASAW          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IONIA 2W /IONI4/.

0100 AM     HEAVY RAIN       4 NE RICEVILLE          43.40N 92.50W
08/24/2016  M3.13 INCH       HOWARD             IA   MESONET

            MESONET STATION 3 NE RICEVILLE /E4652/.

1230 AM     HEAVY RAIN       CHARLES CITY            43.06N 92.67W
08/24/2016  M3.07 INCH       FLOYD              IA   MESONET

            MESONET STATION CHARLES CITY-CEDAR RIVER
            /CCYI4/.

1245 AM     HEAVY RAIN       1 ENE BLUFFTON          43.41N 91.90W
08/24/2016  M2.85 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION BLUFFTON /BLFI4/.

1245 AM     HEAVY RAIN       STEUBEN                 43.18N 90.86W
08/24/2016  M2.74 INCH       CRAWFORD           WI   MESONET

            MESONET STATION STEUBEN /STEW3/.

0111 AM     HEAVY RAIN       DE SOTO                 43.42N 91.19W
08/24/2016  M2.33 INCH       CRAWFORD           WI   MESONET

            MESONET STATION DE SOTO /C4731/.

0100 AM     HEAVY RAIN       2 S AUSTIN              43.64N 92.97W
08/24/2016  M2.25 INCH       MOWER              MN   MESONET

            MESONET STATION AUSTIN 3S /ASNM5/.

0103 AM     HEAVY RAIN       1 ENE BOSCOBEL          43.15N 90.68W
08/24/2016  M2.00 INCH       GRANT              WI   MESONET

            MESONET STATION 1 ENE BOSCOBEL /BBLW3/.
&&

SHEA
NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:26 AM CDTFlash Flood WarningARXCrawford, Richland6 hr
Aug 24, 5:04 AM CDTRiver Flood WarningARXCrawford52 hr
Aug 24, 5:52 AM CDTAreal Flood WarningARXGrant6 hr
Aug 24, 5:56 AM CDTRiver Flood WarningARXCrawford35 hr
Aug 24, 8:27 AM CDTAreal Flood WarningARXCrawford, Richland3 hr

Nearby

Flash Flood Watches in Wisconsin, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.